Tokyo Journal of Mathematics

On the Algebraicity of the Ratio of Special Theta Constants

Hironori SHIGA

Full-text: Open access

Article information

Source
Tokyo J. Math., Volume 11, Number 1 (1988), 81-84.

Dates
First available in Project Euclid: 1 April 2010

Permanent link to this document
https://projecteuclid.org/euclid.tjm/1270134262

Digital Object Identifier
doi:10.3836/tjm/1270134262

Mathematical Reviews number (MathSciNet)
MR947947

Zentralblatt MATH identifier
0658.10033

Citation

SHIGA, Hironori. On the Algebraicity of the Ratio of Special Theta Constants. Tokyo J. Math. 11 (1988), no. 1, 81--84. doi:10.3836/tjm/1270134262. https://projecteuclid.org/euclid.tjm/1270134262


Export citation